# SDR CA090225012

- Difficulty date: February 24, 2009
- Submitted: April 9, 2009
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 1 hours
- Engine: Ge CF343B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Rt And Lt
- Stage of operation: DE
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

(CAN) DUAL ENGINE FLAME OUT ON DESCENT.  PRELIMINARY INFORMATION (VERBAL)- SUBJECT TO CHANGE:  FLIGHT 8876, ON DESCENT, DUAL ENGINE FLAME OUT. ADG AUTO DEPLOYED. BOTH ENGINES RE-STARTED SUCCESSFULLY USING WIND MILLING PROCEDURE. ACFT LANDED AT DESTINATION.  FDR AND CVR BEING REMOVED AND SENT TONIGHT AND SHOULD BE ON-SITE TOMORROW MORNING. ACFT PARKED IN SANTANDER. NO ACTIVITIES ARE PLANNED BEFORE TOMORROW MORNING. SER PENDING.  CF343B1 873615 (LT) 872428 (RT)
